Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Polynomial ring calculus for modalities

Texto completo
Autor(es):
Agudelo-Agudelo, Juan C. ; Carnielli, Walter
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: JOURNAL OF LOGIC AND COMPUTATION; v. 27, n. 6, SI, p. 1853-1870, SEP 2017.
Citações Web of Science: 0
Resumo

This article investigates new algebraic proof methods for the modal logics K, KD, T, S4, S5 and for intuitionistic logic. The methods are based on the Polynomial Ring Calculus introduced in {[}6], and extend the results obtained in {[}1]. Several examples are provided, as well as a comparison with other methods. (AU)

Processo FAPESP: 10/51038-0 - Logical consequence, reasoning and computation - LOGCONS
Beneficiário:Walter Alexandre Carnielli
Linha de fomento: Auxílio à Pesquisa - Temático